# SDR SWAA2022021588428

- Difficulty date: June 17, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 47,753 hours, 24,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ECS DOOR INNER SURFACE (REF: CCN J9518997 AND CCN J9518998) ADDITIONAL DELAMINATIO N NOTED ON INSPECTION OF PUNCTURES AT 10' FROM THE AFT EDGE 13' FROM THE BOTTOM AND 98' AFT OF THE FWD EDGE AND 16' FROM THE BOTTOM. BOTH SITES TO BE COMBINED IN 1 REPAIR SITE. / L/H ECS DOOR INNER SURFACE (REF: CCN J9518998) ADDITIONAL DELAMINATION NOTED ON INSPECTION OF PUNCTURES AT 10' FROM AFT EDGE 13' FROM THE BOTTOM AND 98' AFT OF THE FWD. EDGE AND 16' FROM THE BOTTOM BOTH SITES TO BE COMBINED IN 1 REPAIR SITE. WAS REPAIRED IAW SRM 51-70-05-2R-2. 57545U 6-19-18
